# SDR QXEA0200848

- Difficulty date: May 23, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 769 hours, 904 cycles
- Engine: Pwc PW150A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 312240013
- Part serial: 01025643
- Condition: Defective
- Location: Cockpit
- Part time: 765 hours, 900 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SEA- POWERPLANT MESSAGE APPEARED AFTER TAKEOFF.  COMPLETED EMERGENCY CHECKLIST.  NO ENGINE ABNORMALITIES NOTED.  FLIGHT CONTINUED WITHOUT INCIDENT.  MAINTENANCE PERFORMED TROUBLESHOOTING AND FOUND FAULT CODES 711 & 715 ENGINE NR 1.  REMOVED AND REPLACED FADEC.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
